A 42-year-old male asked:
will i have a full-blown withdrawal if i stop taking a number 2 subutex daily? (i cut a number 8 into four pieces, to be precise.) thanks.
1 doctor answer • 1 doctor weighed in
Psychiatry 28 years experience
Some withdrawal: You may experience some but not a lot of withdrawal symptoms, usually in the form of minimal cramps, minor body aches and possibly some cravings, but I doubt you would get full blown withdrawal symptoms, but be prepared for it in any case.
1828 viewsAnswered >2 years ago
Last updated Dec 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.